# SDR AWXA200300469

- Difficulty date: May 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 13,900 hours, 5,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 2198
- Condition: Discharged
- Location: Emergency Light
- Part time: 13,875 hours, 5,338 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION OPERATIONAL TEST OF EMERGENCY LIGHT SYSTEM FAILED USING CIDS PANEL. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) AND BATTERY PACK, OPERATIONAL CHECK WAS GOOD.
